# SDR RYNA200906230008

- Difficulty date: June 21, 2009
- Submitted: June 23, 2009
- Operation: Air carrier
- Aircraft: N763BK
- Make and model: Boeing 767-3Z9
- Aircraft serial: 23765
- Aircraft time: 79,554 hours, 16,232 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING GROUND TEST OF EMERGENCY LIGHTING SYSTEM INSPECTION OF THE AIRCRAFT REVEALED THE RT EXTERIOR EMERGENCY LIGHTS ABOVE THE R-1, 2 AND 3 DOORS FAILED TO ILLUMINATE AS REQUIRED.  REMOVED AND REPLACED THE DEFECTIVE BATTERY PACK PER THE AMM CHECKED THE SYSTEM AS REQUIRED OPS CHECK GOOD.  AIRCRAFT IS OK FOR SERVICE.
